# SDR AALA991547

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Row 6e
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON RIGHT SIDE AND AFT OF SEAT 6E INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
